# SDR AALA20100128TUL11

- Difficulty date: January 28, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 36,341 hours, 12,363 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: CBE12221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY AFT INBOARD MOUNT HAS CORROSION.  LAVATORY FLOOR FITTING WAS REMOVED AND REPLACED PER SRM 51-10-02-0G.
